MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY

BOSTON SCIENTIFIC CORPORATION CRE PULMONARY; BRONCHOSCOPE ACCESSORY
Model Number M00550310
Medical Device Problem Codes Burst Container or Vessel (1074); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was contaminated and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary balloon was used in the inferior vena cava during an angioplasty procedure performed on (b)(6) 2021.During the procedure, the balloon was inflated to 3 atm to predilate the stenosis and was then deflated and removed from the patient.The balloon was positioned and inflated at 6 atm to postdilate the stent; however, after 1 minute it was noticed that the balloon decreased in pressure and a mixture of blood and contrast medium reflow into the insuflator.Additionally, a rupture was noted.The device was removed and the procedure was completed with another cre pulmonary balloon.There were no patient complications reported as a result of this event.Note: the instructions for use (ifu) indicate that the cre pulmonary is intended to endoscopically dilate strictures of the airway tree; however, the balloon was used to dilate the inferior vena cava for this case.
 
Additional Manufacturer Narrative
Block h6: device code a0402 captures the reportable event of balloon burst.Evaluation conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the complainant indicated that the device was contaminated and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description

Brand Name
CRE PULMONARY
Common Device Name
BRONCHOSCOPE ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key12732077
Report Number3005099803-2021-05562
Device Sequence Number19199301
Product Code KTI
UDI-Device Identifier08714729456193
UDI-Public08714729456193
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K023337
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2024
Device Model NumberM00550310
Device Catalogue Number5031
Device Lot Number0027314078
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/08/2021
Supplement Date Received by Manufacturer11/05/2021
Initial Report FDA Received Date11/01/2021
Supplement Report FDA Received Date11/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient RaceWhite